# SDR SIMA200204901

- Difficulty date: February 18, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17774
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3260 - CREW REPORTED THE EMERGENCY LIGHTS AT ROWS 4 AND 5 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES 20LN AND 21LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
